Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleThe incidence algebra of posets and acyclic categories.
Author(s) David Quinn
TypeArticle in Journal
AbstractAcyclic categories were introduced by Kozlov and can be viewed as generalized posets. Similar to posets, one can define their incidence algebras and a related topological complex. We consider the incidence algebra of either a poset or acyclic category as the quotient of a path algebra by the parallel ideal. We show that this ideal has a quadratic Gröbner basis with a lexicographic monomial order if and only if the poset or acyclic category is lexshellable.
ISSN1340-6116
File
URL https://www.jstage.jst.go.jp/article/kyushujm/67/1/67_117/_article
LanguageEnglish
JournalKyushu J. Math.
Volume67
Number1
Pages117--127
PublisherKyushu University, Faculty of Mathematics, Fukuoka
Year2013
Edition0
Translation No
Refereed No
Webmaster